Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

erectile dysfunction

(1/1)

alerthari:
hi ,
 i have been on effervinez and combivir for more than one year now. i have no desire for sex any more and it seems i have got erectile dysfunction. i would appericiate the physiological or psychological explanation behind it and the remedies including any suggested drug to overcome this.it has put my life on backstage completely as despite having good cd4 of 725 and vl less than 200. i would request for intelligent n informed guidance and some good drugs for overcoming this.
thanks and regard
Alerthari

newt:
This could well be, meds wise, an effect of the AZT in Combivir, and perhaps, though less likely, the 3TC too (a kind of peripheral neuropathy affecting nerves in pelvic region). A switch to a tenofovir (Viread) or abacavir (Ziagen) based nuke pair may help. 

But there could be many causes, including low testosterone, psychological factors etc, or even unresting sleep (from efavirenz).

This page may help: i-Base side effects guide: sexual problems

- matt

Navigation

[0] Message Index

Go to full version